# SDR AALA202207186045

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 81,298 hours, 10,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 101381
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE WHEN TESTING THE NOSE GEAR LIGHT SWITCH. REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY ASSEMBLY M33401 PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
